Jump to content

Recommended Posts

Hi everyone, I am new.

I am 18 years old. I spent one year on it. My last dose was 15mg for around two months. I came off it for two weeks. I starting being like a zombie. So I need to take it back. 

 I starting pristiq again and added rivotril on last month 1st and added zoloft on 28th. One weeks ago, I can feel that my mind is getting blank every day when I woke up. And that feel is disappear now, but I am emotion numb and lost motivation now, is that my brain is adjusting the meds? I am very scare that I will develop to Intellectual disability. Anyone who experienced similar experience? 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...